MathSciNet Relay Station
MathSciNet bibliographic data
MR1283291 (95e:13011) 13D03 (13D25 16E40)
Rodicio, Antonio G. On the rigidity of the generalized Koszul complexes with applications to Hochschild homology. J. Algebra 167 (1994), no. 2, 343–347.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement